Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 91, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Oct 26, 2015, 2:50 PM CDT. It took effect at Oct 27, 2015, 10:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2015, 2:50 PM CDT (19:50 UTC)
- In effect from
- Oct 27, 2015, 10:00 AM CDT
- Expired
- Oct 27, 2015, 8:08 PM CDT
- In force
- 10 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
194 WHUS73 KMKX 261950 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 250 PM CDT MON OCT 26 2015 ...A WINDY PERIOD COMING UP TUESDAY THROUGH THURSDAY... .A BIG LOW PRESSURE SYSTEM APPROACHING FROM THE SOUTH ON TUESDAY WILL BRING BRISK EAST TO SOUTHEAST WINDS LATER TUESDAY MORNING THROUGH TUESDAY NIGHT. AS THE LOW LIFTS ACROSS THE AREA WEDNESDAY MORNING WINDS WILL SUBSIDE FOR A TIME AS THEY VEER TO THE WEST. BY WEDNESDAY AFTERNOON THEY WILL QUICKLY INCREASE BACK TO SMALL CRAFT ADVISORY LEVELS AND REMAIN ELEVATED THROUGH THURSDAY EVENING. WINDS MAY EVEN REACH GALE FORCE LEVELS AT TIMES LATER WEDNESDAY INTO THURSDAY MORNING. LMZ643>646-270400- /O.NEW.KMKX.SC.Y.0091.151027T1800Z-151030T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 250 PM CDT MON OCT 26 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 7 PM CDT THURSDAY. * WINDS: EAST TO SOUTHEAST 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS. WINDS BECOME SOUTH BRIEFLY WEDNESDAY MORNING THEN SHIFT WEST AND INCREASE TO 30 KNOTS WITH A FEW GALE GUSTS TO 34 KNOTS POSSIBLE LATER WEDNESDAY INTO WEDNESDAY NIGHT. * WAVES: BUILDING TO 2 TO 4 TUESDAY...THEN 4 TO 7 FEET TUESDAY NIGHT THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
515 WHUS73 KMKX 270210 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 910 PM CDT MON OCT 26 2015 ...A WINDY PERIOD COMING UP TUESDAY THROUGH THURSDAY... .A BIG LOW PRESSURE SYSTEM APPROACHING FROM THE SOUTH ON TUESDAY WILL BRING BRISK EAST TO SOUTHEAST WINDS LATER TUESDAY MORNING THROUGH TUESDAY NIGHT. AS THE LOW LIFTS ACROSS THE AREA WEDNESDAY MORNING...WINDS WILL SUBSIDE FOR A TIME AS THEY VEER TO THE WEST. BY WEDNESDAY AFTERNOON THEY WILL QUICKLY INCREASE BACK TO SMALL CRAFT ADVISORY LEVELS AND REMAIN ELEVATED THROUGH THURSDAY EVENING. WINDS MAY EVEN REACH GALE FORCE LEVELS AT TIMES LATER WEDNESDAY INTO THURSDAY MORNING. LMZ643>646-271015- /O.CON.KMKX.SC.Y.0091.151027T1800Z-151030T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 910 PM CDT MON OCT 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TUESDAY TO 7 PM CDT THURSDAY... * WINDS: EAST TO SOUTHEAST 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS. WINDS BECOME SOUTH BRIEFLY WEDNESDAY MORNING THEN SHIFT WEST AND INCREASE TO 30 KNOTS WITH A FEW GALE GUSTS TO 34 KNOTS POSSIBLE LATER WEDNESDAY INTO WEDNESDAY NIGHT. * WAVES: BUILDING TO 2 TO 4 TUESDAY...THEN 4 TO 7 FEET TUESDAY NIGHT THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
692 WHUS73 KMKX 270851 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 351 AM CDT TUE OCT 27 2015 ...AN EXTENDED PERIOD OF WINDY CONDITIONS EXPECTED... .LOW PRESSURE OVER THE SOUTHERN MISSISSIPPI VALLEY REGION WILL MOVE NORTH AND CROSS THE WESTERN GREAT LAKES ON WEDNESDAY AND WEDNESDAY NIGHT. AS THE LOW PRESSURE SYSTEM APPROACHES...GUSTY ONSHORE WINDS AND BUILDING WAVES ARE EXPECTED TO DEVELOP THIS MORNING AND PERSIST THROUGH LATE TONIGHT. A LULL IN THE WINDS IS EXPECTED WEDNESDAY MORNING AS THE LOW PRESSURE SYSTEM PASSES ACROSS SOUTHERN WISCONSIN AND LAKE MICHIGAN. THEN STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP AS THE LOW INTENSIFIES AS IT PUSHES NORTH TOWARD SOUTHERN CANADA LATER WEDNESDAY AND WEDNESDAY NIGHT. WINDS AND WAVES WILL REACH SMALL CRAFT ADVISORY CRITERIA TODAY AND TONIGHT. WHILE WAVES BEGIN TO SUBSIDE LATER WEDNESDAY DUE TO THE WIND DIRECTION TURNING OFFSHORE...WIND GUSTS WILL INCREASE AS THE LOW MOVES FARTHER NORTHWARD AWAY FROM SOUTHERN LAKE MICHIGAN. WIND GUSTS ARE EXPECTED TO GET AS HIGH AS 35 KNOTS. HENCE A GALE WATCH HAS BEEN POSTED FROM MID-AFTERNOON WEDNESDAY THROUGH MID-AFTERNOON THURSDAY. LMZ643>646-271700- /O.EXT.KMKX.SC.Y.0091.151027T1500Z-151028T2100Z/ /O.NEW.KMKX.GL.A.0008.151028T2100Z-151029T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 351 AM CDT TUE OCT 27 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CDT WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CDT WEDNESDAY. * WINDS: EAST TO SOUTHEAST INCREASING TO 15 TO 25 KNOTS TODAY AND TONIGHT WITH GUSTS UP TO 30 KNOTS. THE WINDS WILL VEER TO THE WEST TO SOUTHWEST ON WEDNESDAY AND INCREASE TO UP TO 30 KNOTS. GALE UP TO 35 KNOTS ARE POSSIBLE FROM WEDNESDAY AFTERNOON INTO THURSDAY. * WAVES: BUILDING TO 4 TO 6 FEET TODAY...AND 5 TO 8 FEET TONIGHT....SUBSIDING TO 3 TO 4 FEET ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ WWW.WEATHER.GOV/MKX MBK
105 WHUS73 KMKX 271403 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 903 AM CDT TUE OCT 27 2015 ...AN EXTENDED PERIOD OF WINDY CONDITIONS EXPECTED... .LOW PRESSURE OVER THE SOUTHERN MISSISSIPPI VALLEY REGION WILL MOVE NORTH AND CROSS THE WESTERN GREAT LAKES ON WEDNESDAY AND WEDNESDAY NIGHT. AS THE LOW PRESSURE SYSTEM APPROACHES...GUSTY ONSHORE WINDS AND BUILDING WAVES ARE EXPECTED THROUGH LATE TONIGHT. A LULL IN THE WINDS IS EXPECTED WEDNESDAY MORNING AS THE LOW PASSES ACROSS SOUTHERN WISCONSIN AND LAKE MICHIGAN. THEN STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP AS THE LOW INTENSIFIES AS IT PUSHES NORTH TOWARD SOUTHERN CANADA LATER WEDNESDAY AND WEDNESDAY NIGHT. WINDS AND WAVES WILL REACH SMALL CRAFT ADVISORY CRITERIA TODAY AND TONIGHT. WHILE NEARSHORE WAVES BEGIN TO SUBSIDE LATER WEDNESDAY DUE TO THE WIND DIRECTION TURNING OFFSHORE...WIND GUSTS WILL INCREASE AS THE LOW MOVES FARTHER NORTHWARD AWAY FROM SOUTHERN LAKE MICHIGAN. WIND GUSTS ARE EXPECTED TO GET AS HIGH AS 35 KNOTS. HENCE A GALE WATCH HAS BEEN POSTED FROM MID-AFTERNOON WEDNESDAY THROUGH MID- AFTERNOON THURSDAY. LMZ643>646-272215- /O.CON.KMKX.SC.Y.0091.151027T1500Z-151028T2100Z/ /O.CON.KMKX.GL.A.0008.151028T2100Z-151029T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 903 AM CDT TUE OCT 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON... * WINDS: EAST TO SOUTHEAST INCREASING TO 15 TO 25 KNOTS TODAY AND TONIGHT WITH GUSTS UP TO 30 KNOTS. THE WINDS WILL VEER TO THE WEST TO SOUTHWEST ON WEDNESDAY AND INCREASE TO UP TO 30 KNOTS. GALE UP TO 35 KNOTS ARE POSSIBLE FROM WEDNESDAY AFTERNOON INTO THURSDAY. * WAVES: BUILDING TO 4 TO 6 FEET TODAY...AND 5 TO 8 FEET TONIGHT....SUBSIDING TO 3 TO 4 FEET ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HENTZ WWW.WEATHER.GOV/MKX
646 WHUS73 KMKX 272042 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 342 PM CDT TUE OCT 27 2015 ...AN EXTENDED PERIOD OF WINDY CONDITIONS EXPECTED... .LOW PRESSURE OVER THE SOUTHERN MISSISSIPPI VALLEY REGION WILL MOVE NORTH AND CROSS THE WESTERN GREAT LAKES ON WEDNESDAY AND WEDNESDAY NIGHT. AS THE LOW PRESSURE APPROACHES...GUSTY ONSHORE WINDS AND BUILDING WAVES ARE EXPECTED THROUGH LATE TONIGHT. A LULL IN THE WINDS IS EXPECTED WEDNESDAY MORNING AS THE LOW PASSES ACROSS SOUTHERN WISCONSIN AND LAKE MICHIGAN. THEN STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP AS THE LOW INTENSIFIES AS IT PUSHES NORTH TOWARD SOUTHERN CANADA LATER WEDNESDAY AND WEDNESDAY NIGHT. WINDS AND WAVES WILL REACH SMALL CRAFT ADVISORY CRITERIA TODAY AND TONIGHT. WHILE NEARSHORE WAVES BEGIN TO SUBSIDE LATER WEDNESDAY DUE TO THE WIND DIRECTION TURNING OFFSHORE...WIND GUSTS WILL INCREASE AS THE LOW MOVES FARTHER NORTHWARD AWAY FROM SOUTHERN LAKE MICHIGAN. WIND GUSTS ARE EXPECTED TO GET AS HIGH AS 40 KNOTS OVER THE NEARSHORE WATERS. HENCE A GALE WARNING HAS BEEN ISSUED FROM LATE WEDNESDAY EVENING THROUGH MID-AFTERNOON THURSDAY. LMZ643>646-280445- /O.EXT.KMKX.SC.Y.0091.000000T0000Z-151029T0300Z/ /O.UPG.KMKX.GL.A.0008.151028T2100Z-151029T2100Z/ /O.NEW.KMKX.GL.W.0025.151029T0300Z-151029T2000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 342 PM CDT TUE OCT 27 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT WEDNESDAY... ...GALE WARNING IN EFFECT FROM 10 PM WEDNESDAY TO 3 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM WEDNESDAY TO 3 PM CDT THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: EAST TO SOUTHEAST INCREASING TO 15 TO 25 KNOTS TODAY AND TONIGHT WITH GUSTS UP TO 30 KNOTS. THE WINDS WILL VEER TO THE WEST TO SOUTHWEST ON WEDNESDAY AND INCREASE TO UP TO 30 KNOTS. GALE UP TO 40 KNOTS ARE POSSIBLE FROM WEDNESDAY EVENING INTO THURSDAY. * WAVES: BUILDING TO 4 TO 6 FEET TODAY...AND 5 TO 9 FEET TONIGHT...SUBSIDING TO 3 TO 4 FEET ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JTS WWW.WEATHER.GOV/MKX
438 WHUS73 KMKX 280108 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 808 PM CDT TUE OCT 27 2015 ...AN EXTENDED PERIOD OF WINDY CONDITIONS INCLUDING GALES... .LOW PRESSURE OVER THE MIDDLE MISSISSIPPI VALLEY REGION WILL MOVE NORTH AND CROSS THE WESTERN GREAT LAKES ON WEDNESDAY AND WEDNESDAY NIGHT. AS THE LOW PRESSURE APPROACHES...GUSTY ONSHORE GALES AND BUILDING WAVES ARE EXPECTED THROUGH LATE TONIGHT. A LULL IN THE WINDS IS EXPECTED WEDNESDAY MORNING HOWEVER THE WINDS AND WAVES WILL STILL MEET SMALL CRAFT ADVISORY CONDITIONS ON WEDNESDAY...FOLLOWED BY WEST TO SOUTHWEST GALES WEDNESDAY EVENING INTO THURSDAY AFTERNOON. LMZ643>646-280915- /O.UPG.KMKX.SC.Y.0091.000000T0000Z-151029T0300Z/ /O.NEW.KMKX.GL.W.0026.151028T0108Z-151028T0900Z/ /O.NEW.KMKX.SC.Y.0092.151028T0900Z-151029T0300Z/ /O.CON.KMKX.GL.W.0025.151029T0300Z-151029T2000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 808 PM CDT TUE OCT 27 2015 ...GALE WARNING IN EFFECT UNTIL 4 AM CDT WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM CDT WEDNESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 10 PM WEDNESDAY TO 3 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM CDT WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 4 AM TO 10 PM CDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: EAST TO SOUTHEAST 20 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS TONIGHT...BUT WEAKEN EARLY WEDNESDAY MORNING. THE WINDS WILL VEER TO THE WEST TO SOUTHWEST ON WEDNESDAY AND INCREASE TO 20 TO 25 KNOTS. GALE FORCE GUSTS UP TO 40 KNOTS ARE POSSIBLE FROM WEDNESDAY EVENING INTO THURSDAY. * WAVES: BUILDING 5 TO 8 FEET TONIGHT...SUBSIDING TO 3 TO 4 FEET ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 26, 10:28 AM CDT, 4 hours 22 minutes earlier.
Area forecast discussion, Oct 26, 10:28 AM CDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1028 AM CDT MON OCT 26 2015 .AVIATION/18Z TAFS/...VFR CONDITIONS CONTINUE INTO TONIGHT AND PROBABLY MUCH OF TUESDAY MORNING AS WELL. UPPER JET AND ISENTROPIC ASCENT INDUCED CLOUDS/PRECIP STAYING TO OUR NORTH WITH JUST THE NRN CWA BEING GRAZED BY MID DECK. SO INFLUENCE OF SFC HIGH TO THE EAST OF WI PREVAILS FOR THE REST OF TODAY. MAIN STORY LATER TONIGHT INTO TUESDAY MORNING WILL BE TIGHTENING PRESSURE GRADIENT WITH INCREASING SE WINDS. LLVL RH PROGS SHOW MAIN MOISTURE SURGE WILL TAKE PLACE AFTER 18Z TUESDAY. PC && .PREV DISCUSSION... /ISSUED 308 AM CDT MON OCT 26 2015/ TODAY AND TONIGHT...FORECAST CONFIDENCE IS HIGH. SOUTHERN WISCONSIN WILL REMAIN UNDER A NARROW HIGH PRESSURE RIDGE FOR THE NEXT 24-36HRS...BEFORE THE BIG SURGE OF MOISTURE ARRIVES FOR TUESDAY AFTERNOON WITH AN APPROACHING LOW. LOOK FOR PLEASANT CONDITIONS TODAY WITH MORE CLOUDS NORTH OF MILWAUKEE/MADISON THAN TO THE SOUTH. TEMPS WILL BE CLOSE TO WHAT WE SAW YESTERDAY. CLOUDS AND WIND /AT LEAST ABOVE THE BOUNDARY LAYER/ WILL INCREASE TONIGHT...SO NOT AS COOL AS THE PAST FEW NIGHTS. TUESDAY THROUGH THURSDAY...FORECAST CONFIDENCE...MEDIUM A SHORTWAVE AND ASSOCIATED SURFACE LOW WILL APPROACH THE AREA TUESDAY NIGHT. PRECIPITABLE WATER VALUES WILL INCREASE TO AROUND AN INCH AHEAD OF THESE FEATURES...SO PLENTY OF MOISTURE TO WORK WITH. MODELS CONTINUE TO COME INTO BETTER AGREEMENT WITH THE TIMING/PLACEMENT OF FEATURES...WITH RAIN LIKELY MOVING INTO THE SOUTHWEST FORECAST AREA TUESDAY AFTERNOON. RAIN IS THEN EXPECTED ACROSS THE FORECAST AREA TUESDAY NIGHT AND WEDNESDAY AS THE DEEPENING SURFACE LOW LIFTS NORTHEASTWARD THROUGH WISCONSIN. THE TRAILING UPPER LOW WILL MOVE THROUGH THE STATE WEDNESDAY NIGHT...WITH COOLEST TEMPS ALOFT EXPECTED RIGHT AROUND DAYBREAK THURSDAY. WILL LIKELY BE SOME LINGERING PRECIP AS THE LOW SWINGS THROUGH. GFS/NAM SOUNDINGS ARE GENERALLY SUB-FREEZING ABOVE 1KFT FROM LATE WED NIGHT INTO EARLY THU MORNING. KEPT MENTION OF RAIN/SNOW MIX NORTH WHERE THERE MAY STILL BE PRECIP WHEN IT GETS COLD ENOUGH FOR SNOW. TEMPS WILL BE WITH A FEW DEGREES OF NORMAL TUE/WED...WITH HIGHS FALLING INTO THE 40S THURSDAY AS THE COOLER AIR ARRIVES WITH THE UPPER LOW. FRIDAY THROUGH SUNDAY...FORECAST CONFIDENCE...MEDIUM MODELS SUGGEST HIGH PRESSURE WITH TEMPS JUST A COUPLE DEGREES BELOW NORMAL FOR FRIDAY. A SHORTWAVE IS THEN PROGGED TO MOVE THROUGH FRIDAY NIGHT INTO SATURDAY...BRINGING SOME LIGHT RAIN CHANCES. MODELS NOT IN GREAT AGREEMENT WITH TIMING/PLACEMENT OF THE WAVE AND PRECIP...SO KEPT POPS ON THE LOW END. KEPT SOME LOW POPS ON SUNDAY PER THE GFS BRINGING A SHORTWAVE THROUGH...THOUGH BOTH THE GFS AND ECMWF LOOK PRETTY DRY. TEMPS SHOULD BE WITHIN A COUPLE DEGREES OF NORMAL SATURDAY AND SUNDAY. AVIATION/12Z TAFS/... VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD. MID LEVEL CLOUDS WILL BE INCREASING TONIGHT. LIGHT AND VARIABLE WINDS WILL BECOME SOUTHEAST BY 18Z TODAY...GENERALLY STAYING BELOW 10KTS THROUGH TONIGHT. THOSE WINDS WILL INCREASE RAPIDLY AFTER 12Z TUESDAY. MARINE... THE BIG LOW PRESSURE SYSTEM APPROACHING FROM THE SOUTH ON TUESDAY WILL BRING BRISK EASTERLY WINDS LATER TUESDAY MORNING THROUGH TUESDAY NIGHT THAT WILL LIKELY REQUIRE A SMALL CRAFT ADVISORY. A FEW GUSTS MAY APPROACH GALE FORCE /35KTS/ FOR A TIME LATE TUESDAY AFTERNOON INTO TUESDAY EVENING. AS THE LOW LIFTS ACROSS THE AREA WEDNESDAY MORNING WINDS WILL SUBSIDE FOR A TIME AS THEY VEER TO THE WEST. BY WEDNESDAY AFTERNOON THEY WILL QUICKLY INCREASE BACK TO SMALL CRAFT ADVISORY LEVELS AND REMAIN ELEVATED THROUGH THURSDAY EVENING. WINDS MAY EVEN REACH GALE FORCE LEVELS WEDNESDAY NIGHT INTO THURSDAY MORNING. NO HEADLINES ISSUED AT THIS TIME...BUT LIKELY LATER TODAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TODAY/TONIGHT AND AVIATION/MARINE...DAVIS TUESDAY THROUGH SUNDAY...DDV
Hazardous weather outlook, Oct 26, 3:24 AM CDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 324 AM CDT MON OCT 26 2015 WIZ046-047-051-052-056>060-062>072-270830- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 324 AM CDT MON OCT 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WEST TO NORTHWEST WINDS ARE EXPECTED LATER WEDNESDAY INTO THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-270830- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 324 AM CDT MON OCT 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY EAST TO SOUTHEAST WINDS AND INCREASING WAVES WILL REACH SMALL CRAFT ADVISORY LEVELS AT TIMES LATER TUESDAY MORNING INTO WEDNESDAY...WITH WEST TO NORTHWEST GALES POSSIBLE LATER WEDNESDAY INTO THURSDAY MORNING AS LOW PRESSURE MOVES ACROSS WISCONSIN AND INTENSIFIES NEAR THE LAKE SUPERIOR REGION. WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.